RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1946, Volume 10, Issue 5, Pages 393–410 (Mi izv3618)  

This article is cited in 6 scientific papers (total in 7 papers)

On interpolation and best approximation of differentiable periodic functions by trigonometrical polynomials

S. Nikolsky


Full text: PDF file (1613 kB)

Bibliographic databases:
Received: 27.12.1945

Citation: S. Nikolsky, “On interpolation and best approximation of differentiable periodic functions by trigonometrical polynomials”, Izv. Akad. Nauk SSSR Ser. Mat., 10:5 (1946), 393–410

Citation in format AMSBIB
\Bibitem{Nik46}
\by S.~Nikolsky
\paper On interpolation and best approximation of differentiable
periodic functions by trigonometrical polynomials
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1946
\vol 10
\issue 5
\pages 393--410
\mathnet{http://mi.mathnet.ru/izv3618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=18247}
\zmath{https://zbmath.org/?q=an:0060.16808}


Linking options:
  • http://mi.mathnet.ru/eng/izv3618
  • http://mi.mathnet.ru/eng/izv/v10/i5/p393

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Temlyakov, “Asymptotic behavior of best approximations of continuous functions”, Math. USSR-Izv., 11:3 (1977), 551–569  mathnet  crossref  mathscinet  zmath
    2. V. N. Temlyakov, “On the question of the asymptotic behavior of best approximations of continuous functions”, Math. USSR-Sb., 38:3 (1981), 365–380  mathnet  crossref  mathscinet  zmath  isi
    3. S. M. Nikol'skii, “Aleksandrov and Kolmogorov in Dnepropetrovsk”, Russian Math. Surveys, 38:4 (1983), 41–55  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Temlyakov V., “Nonlinear Methods of Approximation”, Found. Comput. Math., 3:1 (2003), 33–107  crossref  isi
    6. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    7. M. K. Kerimov, “On the 100th birthday of Academician Sergei Mikhailovich Nikol'skii”, Comput. Math. Math. Phys., 46:3 (2006), 345–353  mathnet  crossref  mathscinet  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:293
    Full text:119
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020